# SDR CALA9900807

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 802-895.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SPAR CAP CORRODED AT RT WING O/B T/E AILERON CAVITY AT STA XW 802.5 TO XW 895.5.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5710-01962.
